How Filler Lumps And Bumps Can Disappear And Smooth Out

Are you thinking to try out dermal fillers? If yes, then patients might worry about the possible side effects like bumps or lumps that develop at the injection site. The appearance of lumps or bumps after getting a dermal filler injection is something uncommon. But if this takes place, they will usually disappear on their own within one or two weeks. The injector massages the area to smooth out any unevenness so that you can get quicker results.

Dermal filler lumps or bumps might occur due to several reasons and you should know their exact cause to treat them effectively. This will involve a better understanding of why they have occurred, what they mean, and how much time it can take for them to resolve soon.

What can be the reason for filler bumps and lumps?

The appearance of bumps or lumps after getting a dermal filler injection could occur due to various factors. One of the common reasons is swelling at the injection site yet, it won’t make the area appear bumpy where the lip fillers had been injected. If there is bruising or swelling, this can be decreased by applying a cold compress on the injection area with a plastic bag or washcloth filled with ice. This can lessen the swelling or bruising while reducing the appearance of bumps or lumps, which if they occur, will disappear on their own during the first week or two after getting the injection. 

Filler bumps or lumps night occur when the injector is either inexperienced or using an improper method of injection. There are several experienced injectors that claim they have never had a patient return with lumps or bumps after the follow-up treatment. If you have bumps or lumps and do not know about the injector’s training, then you might look for an experienced injector to get immediate help. Since everyone has a different face, the major aspect of attaining beautiful and natural results is to work with an injector who possess years of experience in carrying out the kind of treatment needed for your case.

Besides, lumps or bumps denote that the filler is not settling properly into the skin tissue. If the bumps or lumps have not gone away on their own within the first or two weeks after the treatment, then there might be a settling issue. You can smooth soft lumps by getting a massage from the injector. On the other hand, hard lumps indicate your body is facing mild allergic reaction to the filler and steroid treatment is needed to resolve the issue.

Despite the cause, bumps or lumps appearance after obtaining dermal fillers need not be expected. Any that appears will go away within the first week or two after receiving the injection. But you may have to visit the clinic again so that the injector can massage the area for quick results. In case is not that effective, hyaluronidase injection is used to breakdown either some or all of the filer after which additional filler should be injected to add volume and improve overall results.

When will dermal filler bumps and lumps go away?

Any bumps or lumps that take place after receiving a filler injection will usually disappear within one or two weeks when the area begins to settle down and your skin smoothes out on its own through this might take three months for exceptional cases. But if the reason for lumps or bumps is due to some allergic reaction, then the medical treatment has to e done immediately that involves getting a steroid injection. Some signs of an allergic reaction are – swelling, redness, or itching in the area of the injection that can be for a few days after receiving filler.

Instead of waiting for post-treatment bumps or lumps to disappear, you can schedule a follow-up appointment with your injector to massage the area properly, settle the filler and smooth out your skin quickly. The results will be immediate, but if massage is not effective and the lumps or bumps continue, then an injection of hyaluronidase is given to dissolve the filler.

Patients are advised that they do not rub or touch the injected area as this might make the bumps or lumps worse and prevent filler’s ability to settle properly. It is suggested that an injector massage the area properly after conducting a thorough assessment of the situation. Both bruising and swelling are expected after getting a filler injection which can form the appearance of unevenness such as bumps or lumps. If any bruising or swelling has not improved within 4-5 days after the treatment, then the area needs to be assessed by the injector as this denotes serious concern. 

Can massaging remove filler bumps and lumps soon?

After you manage a filler injection, most injectors examine the area for any bumps or limps and apply massage to remove them before a patient leaves the clinic. This has to be done carefully since the wrong technique of massage can make the dermal filler spread out too much and cause undesirable results. The injector has to massage the area thoroughly to disperse the filler so that it decreases the new volume that has been added to the dermal layer of the skin into the injected area.

Once you receive the injection, if there are any bumps, then you have the suitable option of waiting for the filler to settle on its own which requires one or two weeks. In order to speed up the process, massage the area firmly to smooth out the filler. Injectors caution against patients massaging the area themselves, especially if you’re unsure of how to do so correctly. When it is not done in the right way, massaging might interfere with the ability of the filler to settle in your skin or make the skin worse thus, causing bruising or swelling.

Though a follow-up visit to your injector is advised, massaging can speed up filler settling and an injector suggests patient on how to massage the area effectively. It is quite possible to massage hyaluronic acid fillers such as Restylane and Juvéderm in the first 2-7 days after getting an injection. After this time, it seems to be more difficult to massage any bumps that persist and hyaluronidase injection is needed to dissolve the filler.

Do bumps and lumps indicate the filler is moving?

If filler bumps or lumps appear after getting a filler injection, it does not always mean that the filler has moved from its injection area. Several reasons are there why filler bumps or lumps can occur and these are usually not related to any movement of the filler after getting injected.

Thus, if there are bumps or lumps even after obtaining an injection of lip filler in London, the common cause is due to bruising or swelling below your skin surface at the injection site that can make the area appear uneven. But lumps or bumps generally occur due to either bruising or swelling and they usually disappear by themselves within one or two weeks when there is proper massage applied or an injection of hyaluronidase is being administered.

Leave a Reply

Your email address will not be published. Required fields are marked *